Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A constructive solution for a generalized Thomas-Fermi theory of ionized atoms


Authors: C. Y. Chan and Y. C. Hon
Journal: Quart. Appl. Math. 45 (1987), 591-599
MSC: Primary 34B15; Secondary 34B27, 34B30, 81G45
DOI: https://doi.org/10.1090/qam/910465
MathSciNet review: 910465
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34B15, 34B27, 34B30, 81G45

Retrieve articles in all journals with MSC: 34B15, 34B27, 34B30, 81G45


Additional Information

DOI: https://doi.org/10.1090/qam/910465
Article copyright: © Copyright 1987 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website